# SDR C2XA08RI121

- Difficulty date: August 25, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 14,803 hours, 11,383 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2251 EWR FLIGHT CREW REPORTED SIDE ROW LIGHTS OUT AND BURNING SMELL FROM CONTROL MODULE.  EWR MX R&R CONTROL MODULE IAW EMB 145 AMM 33-20 AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
